On the Evolution of simple Material Structures


Binz, Ernst ; Elzanowski, Marek



Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Technische Mechanik
Volume: 22
Issue number: 1
Page range: 36-42
Place of publication: Magdeburg
Publishing house: Inst.
ISSN: 0232-3869
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item